# SDR DALA2015032702432

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR LOAD TRANSMITTING PROFILE RT LOCATED EXIT HATCHES 834  IN PASSENGER CABIN.  ATTACH THE FORM 5100-3201, SSI 522102-01-1. REPLACED EMERGENCY EXIT DOOR LOAD TRANSMITTING PROFILE RT, SEGMENT ANGLE, LOCATED AT EXIT HATCHES 834 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279010.
